Volume 19 - Issue 2 - December 1994

Models for geologic processes
   D. L. Turcotte
   pp. 6777
  

Restructured Prim's alogrithm for graphs with     
   bounded neighbourhooods
   Gleb R. Haynatzki
   pp. 7886
  

A note on expansions in series of orthogonal polynominals    
   W. F. Scott
   pp. 8792
  

Patterns in binary sequences    
   Gunnar Blom, Dennis Sandell
   pp. 93102
  

Cover times for stars
   José Luis Palacios
   pp. 103107
  

Using a diagnostic test in a finite population
   Jan-Eric Englund
   pp. 108118
  

The problem of points 
   Lajos Takács
   pp. 119139
  

Index to Volume 19 
   p. 140